On Intuitionistic Fuzzy Quasi Metric Space

Authors

  • Alaa J. Edan Department of Mathematics, College of Science, Mustansiriyah University.
  • Sameer Q. Hasan Department of Mathematics, College of Science, Mustansiriyah University.

DOI:

https://doi.org/10.23851/mjs.v33i2.1093

Keywords:

Polycyclic Aromatic Hydrocarbons, leaf Plants

Abstract

In this article the fixed point of intuitionistic fuzzy quasi metric space instabilities on two metrics  dx(f, g) and Dx(f, g) on complicity space X have been studied and presented in details depended on (0,1]-fuzzy contractive map. The illustrative example is proposed to explain the present results using quick sort algorithm.

References

Bonilla, S. R., "Contractive Maps and Complexity Analysis in Fuzzy Quasi Metric Spaces" , Valencia, Febrero 2008.

Deshpande, B. and Handa, A. "Fixed points theorems on modified intuitionistic fuzzy quasi metric space with application to the domain of words " Annals of fuzzy mathematics and informatics Volume 8, No 4, 2014, 621-633.

CrossRef

George, A. and Veramani p, "On some results in fuzzy metric spaces" Fuzzy sets and systems 64(1994), 395-399.

CrossRef

Grabiec, M. "Fixed points in fuzzy metric space" Fuzzy sets and systems 27(1988),385-389.

CrossRef

Jahedi, S. and Azhdari,E. "On the intuitionistic fuzzy metric space " Jornal of mathematical Extension Vol. 2. No 1,2 (2007-2008), 81-92.

Kramosil, I. and Michalek. J "Fuzzy metric and statistical metric spaces" Kybernetica, Vol. 11, No. 5 (1975), 336-344.

Romaguera, S ., Sapena, A. and Tirado, p., "The banach fixed point Theorem in fuzzy quasi - metric spaces with application to the domain of words" Topology and its Applications 154 (2007)2196-2203.

CrossRef

Sharma, S, " On fuzzy metric spaces" southeast Asian bull of math 26 (1), (2002) 133-145.

CrossRef

Sojaei H, "notes and examples on intuitionistic fuzzy metric space" journal of mathematics and computer science. 8(2014), 187-192.

CrossRef

Zadeh, L.A., "fuzzy sets", inform and control 8 (1963),338-353.

CrossRef

Downloads

Published

2022-06-26

How to Cite

[1]
A. J. Edan and S. Q. . Hasan, “On Intuitionistic Fuzzy Quasi Metric Space”, MJS, vol. 33, no. 2, pp. 64–69, Jun. 2022.

Issue

Section

Mathematics